Free boundaries surfaces and Saddle towers minimal surfaces in S-2 x R

The aim of this work is to show that for each finite natural number l >= 2 there exists a 1-parameter family of Saddle Tower type minimal surfaces embedded in S-2 x R, invariant with respect to a vertical translation. The genus of the quotient surface is 2l - 1. The proof is based on analytical techniques: precisely we desingularize of the union of gamma(j) x R, j is an element of {1, ... ,2l}, where gamma(j) subset of S-2 denotes a half great circle. These vertical cylinders intersect along a vertical straight line and its antipodal line. As byproduct of the construction we produce free boundary surfaces embedded in (S-2)(+) x R. Such surfaces are extended by reflection in partial derivative(S-2)(+) x R in order to get the minimal surfaces with the desired properties. (c) 2016 Published by Elsevier Inc.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2016-11
Language
ENG
Keywords

PRODUCT

Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525

ISSN
0022-247X
DOI
10.1016/j.jmaa.2016.05.006
URI
http://hdl.handle.net/10203/212088
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 161
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0